MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; PATELLA CLAMP

WALDEMAR LINK GMBH & CO. KG LINKSYMPHOKNEE; PATELLA CLAMP
Model Number 445-904/00
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patella clamp arm broke and came apart during a procedure and the clip that holds the round plastic section on the arm was left in the wound.[customer].
 
Additional Manufacturer Narrative
The lot number was not provided and the manufacturing records could not be reviewed.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Notifed by representative (b)(6) that a patella clamp arm broke and came apart during a procedure and the clip that holds the round plastic section on the arm was left in the wound.It went unnoticed during the procedure but was shown on a post-op x-ray.They were in the process of cementing the patella when the round plastic part popped out.Lot code is unknown as the clamp arm was discarded.[customer].

Brand Name
LINKSYMPHOKNEE
Common Device Name
PATELLA CLAMP
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key23024855
Report Number3004371426-2025-00044
Device Sequence Number9454734
Product Code HTX
UDI-Device Identifier04026575184378
UDI-Public04026575184378
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number445-904/00
Device Catalogue Number445-904/00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown